# SDR UIEA2023010800007

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER  CABIN  NUMEROUS  BIO-HAZARD  KITS  OUT  OF  DATE.  REMOVED & REPLACED PASS CABIN BIO-HAZARD KITS AS REQUIRED PER 767 AMM 25-64-00. OPS CHECKED  OK )
